MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS MEXICO BASIXCOMPAK INFLATION DEVICE

MERIT MEDICAL SYSTEMS MEXICO BASIXCOMPAK INFLATION DEVICE
Catalog Number IN4802
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the device did not keep pressure during the case.No patient injury reported.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and simulated use testing was performed.The complaint is confirmed.Root cause is attributed to the manufacturing process.A review of the device history record and the complaint database could not be performed as a lot number was not provided.

Brand Name
BASIXCOMPAK INFLATION DEVICE
Common Device Name
INFLATION DEVICE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS MEXICO
8830 siempre viva rd #100
san diego CA 92154
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21976253
Report Number3011642792-2025-00057
Device Sequence Number9188231
Product Code PTM
UDI-Device Identifier00884450638385
UDI-Public00884450638385
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIN4802
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown